# SDR CALA2025050904582

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,626 hours, 19,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - SEAT 15C EMERGENCY LIGHT HOLDER BROKEN AND LIGHT HANGING. REPLACED SEAT MOUNTED ESCAPE PATH LIGHT AT AISLE 15C ASSEMBLY IN REFERENCE TO AMM 33-51-11-403-069. OPS CHECK GOOD.
